Volume 19, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Uniqueness of the bowl soliton

Robert Haslhofer

Geometry & Topology 19 (2015) 2393–2406
Bibliography
1 S J Altschuler, L F Wu, Translating surfaces of the non-parametric mean curvature flow with prescribed contact angle, Calc. Var. Partial Differential Equations 2 (1994) 101 MR1384396
2 B Andrews, Noncollapsing in mean-convex mean curvature flow, Geom. Topol. 16 (2012) 1413 MR2967056
3 S B Angenent, J J L Velázquez, Degenerate neckpinches in mean curvature flow, J. Reine Angew. Math. 482 (1997) 15 MR1427656
4 S Brendle, Rotational symmetry of self-similar solutions to the Ricci flow, Invent. Math. 194 (2013) 731 MR3127066
5 S Brendle, Rotational symmetry of Ricci solitons in higher dimensions, J. Differential Geom. 97 (2014) 191 MR3231974
6 S Brendle, G Huisken, Mean curvature flow with surgery of mean convex surfaces in $\mathbb{R}^3$, Invent. Math. (2015)
7 O Chodosh, Expanding Ricci solitons asymptotic to cones, Calc. Var. Partial Differential Equations 51 (2014) 1 MR3247379
8 O Chodosh, F T H Fong, Rotational symmetry of conical Kähler–Ricci solitons, Math. Ann. (2015)
9 J Clutterbuck, O C Schnürer, F Schulze, Stability of translating solutions to mean curvature flow, Calc. Var. Partial Differential Equations 29 (2007) 281 MR2321890
10 T H Colding, W P Minicozzi II, Uniqueness of blowups and \L ojasiewicz inequalities, Ann. of Math. 182 (2015) 221
11 R S Hamilton, Harnack estimate for the mean curvature flow, J. Differential Geom. 41 (1995) 215 MR1316556
12 R Haslhofer, B Kleiner, Mean curvature flow of mean convex hypersurfaces, arXiv:1304.0926
13 R Haslhofer, B Kleiner, Mean curvature flow with surgery, arXiv:1404.2332
14 R Haslhofer, B Kleiner, On Brendle's estimate for the inscribed radius under mean curvature flow, Int. Math. Res. Not. (2014)
15 G Huisken, C Sinestrari, Convexity estimates for mean curvature flow and singularities of mean convex surfaces, Acta Math. 183 (1999) 45 MR1719551
16 G Huisken, C Sinestrari, Mean curvature flow singularities for mean convex surfaces, Calc. Var. Partial Differential Equations 8 (1999) 1 MR1666878
17 G Huisken, C Sinestrari, Mean curvature flow with surgeries of two-convex hypersurfaces, Invent. Math. 175 (2009) 137 MR2461428
18 B Kotschwar, L Wang, Rigidity of asymptotically conical shrinking gradient Ricci solitons, J. Differential Geom. 100 (2015) 55 MR3326574
19 F Martin, A Savas-Halilaj, K Smoczyk, On the topology of translating solitons of the mean curvature flow, arXiv:1404.6703
20 W W Mullins, Two-dimensional motion of idealized grain boundaries, J. Appl. Phys. 27 (1956) 900 MR0078836
21 G Perelman, The entropy formula for the Ricci flow and its geometric applications, arXiv:math/0211159
22 W Sheng, X J Wang, Singularity profile in the mean curvature flow, Methods Appl. Anal. 16 (2009) 139 MR2563745
23 L Wang, Uniqueness of self-similar shrinkers with asymptotically conical ends, J. Amer. Math. Soc. 27 (2014) 613 MR3194490
24 L Wang, Uniqueness of self-similar shrinkers with asymptotically cylindrical ends, J. Reine Angew. Math. (2014)
25 X J Wang, Convex solutions to the mean curvature flow, Ann. of Math. 173 (2011) 1185 MR2800714
26 B White, The size of the singular set in mean curvature flow of mean-convex sets, J. Amer. Math. Soc. 13 (2000) 665 MR1758759
27 B White, The nature of singularities in mean curvature flow of mean-convex sets, J. Amer. Math. Soc. 16 (2003) 123 MR1937202